MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT205
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Section g4: the rt205 adult ventilator circuit is not sold in the usa but is similar to a product which is sold in the usa.The 510(k) for that product is k983112.Section h11: fisher & paykel (f&p) healthcare is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in china reported that an rt205 adult ventilator circuit generated a ventilator leak alarm prior to patient use.There was no reported patient harm.
 
Additional Manufacturer Narrative
(b)(6).Section g4: the rt205 adult ventilator circuit is not sold in the usa but is similar to a product which is sold in the usa.The 510(k) for that product is k983112.Section h11: method: the subject rt205 adult ventilator circuit and additional information was requested to be provided to fisher & paykel (f&p) healthcare for analysis.Results: the subject device could not be returned to f&p healthcare as it had been destroyed by the healthcare facility.Conclusion: based on the information provided by the healthcare facility and without the return of the subject device, we are unable to confirm or determine the cause of the reported issue.As part of design validation and verification activities, all f&p healthcare products are tested to ensure they meet documented product requirements and specifications.These requirements and specifications encompass user needs, performance requirements, international product standards as well as quality system requirements.All rt205 adult ventilator circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject circuit would have met the required specifications at the time of production.The user instructions for the rt205 adult ventilator circuit include the following: - check all connections are tight before use.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.- ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21878708
Report Number9611451-2025-00348
Device Sequence Number21025026
Product Code BZE
UDI-Device Identifier09420012430410
UDI-Public(01)09420012430410(10)2103387227(11)241002(17)291002
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
SEE H11
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT205
Device Catalogue NumberRT205
Device Lot Number2103387227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown